# SDR FUNB2011FA0000763

- Difficulty date: November 28, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N737AG
- Make and model: Boeing 737-7BF
- Aircraft serial: 30496
- Aircraft time: 1,414 hours, 601 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Flex Line
- Part number: O2C20T035
- Condition: Deteriorated
- Location: Oxygen System
- Part time: 1,414 hours, 601 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A VISUAL INSPECTION LOCATED, A NUMBER OF BROKEN FLEX LINES IN THE PASSENGER OXYGEN SYS.  FURTHER EVALUATION AND FUNCTION CHECK REVEALED ADDITIONAL DEFECTS IN LINES THAT WERE VISUALLY SERVICEABLE.  THE ACFT PASSENGER OXYGEN SYS HAS BEEN MODIFIED BY THIS INSTALLATION OF A GASEOUS OXYGEN SYSTEM UNDER STC ST9756SC-D. THE FLEX LINES INSTALLED FROM THE MAIN MANIFOLD TO THE DEPLOYMENT BOXES HAVE BECOME HARD AND BRITTLE CAUSING SEVERAL LINES TO BREAK AND OTHER TO LEAK WHILE VISUALLY SERVICEABLE. THIS COMPROMISED THE OVERALL AIRWORTHINESS OF THE PASSENGER OXYGEN SYS.
